# SDR UPS02838053

- Difficulty date: March 27, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REPAIR AT BS 25.5 TO 39.25, L21L TO L22L FALLS INTO THE D CAT PER UPS EO DC8-5330-12800 AND REQUIRED FURTHER EVAL BY ENGINEERING BY REPAIR GOUGED BEYOND LIMITS.  REMOVE OLD DOUBLER, FABBED NEW REPAIR DOUBLERS AND FILLER PER 53-2-1 FIG 7, INSTALLED PER DC8 SRM 51-1-21 AND DC8 SRM 51-1-20D.
